# SDR FDEA2018081412013

- Difficulty date: August 11, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 48,717 hours, 20,777 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: ABS030901
- Condition: Out Of Adjust
- Location: Main Deck Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT APPROXIMATELY 10,000 FT DURING DEPARTURE,  RECIEVED AN ECAM CAUTION FOR THE MAIN DECK DOOR NOT CLOSED.  COMPLIED WITH RED TABS AND RETURNED FOR LANDING. NO ABNORMAL CABIN RATE  OBSERVED.  FOUND THE SWITCH 48WS NOT MAKING CONTACT.  ADJUSTED THE SWITCH IAW AMM 52-71-00-05-09. OPS CHECKED THE DOOR SWITCH NUMEROUS TIMES AMM 52-71-00-05. ACFT OK FOR SERVICE.
